# SDR CALA2015061993997

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,440 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 2598 AFT INNER CHORD CRACKED.  CF9142 DATED 3/12/12 CAT B.  REPAIR ACCOMPLISHED IAW SRM 53-80-08 HAS FAA APPROVAL WITH SUPPLEMENTAL INSPECTION ACCOMPLISHED IAW TABLE II PG 94 OF 97.
